Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Treatment for thyroid cancer - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   The right side of my upper lip is very swollen and I do not know why. I do not have herpes, I do not take asprin, and I am not stressed
Doctor :   Hi,
User :   Yes thank you
User :   Do you know what could cause my upper lip on the right side to swell so much
Doctor :   Is there any small punch mark over it , as it could be due to a insect bite which is very common ?
User :   no
Doctor :   Does it show redness ?
User :   no sir
Doctor :   How much than the normal size to which it has swollen , can you tell me ?
User :   about 5 times
Doctor :   ok, do you allergy to any kind of food or materials ?
User :   not that i am aware of
User :   I had thyroid cancer about 14 months ago and went thru an operation and 27 radiation treatments...on my head and neck...the radiation treatments are now beginning to rot my teeth so sort of necrosis...but my teeth are not swollen no do they hurt
Doctor :   i think the only possibles reasons where the lip can get to this size is by a drug , insect bite or a hypersensitivity reaction
User :   I am on 5 heart medications...but I have taken them for quite a while now
User :   I was given oxycodone a few months ago for my back but I have not had any of those for at least 2 months
User :   I did take a vicidan the other day it is perscription
Doctor :   May i know what medicines you are on for heart illness ?
User :   carvedilol
User :   lisinopril spironolactone digoxin furosemide
Doctor :   Well furesamoide and carvedilol both have a chance to cause this, but since you are on it for long the idea would wean off
User :   that may be spelled cardioval
User :   I have not eaten anything out of the ordinary lately, my daughter did bring back some cookies, coffee and spices from argentina a couple of days ago
User :   I had mostly the coffee and some of the spicy sauce they put on steaks over there
Doctor :   i , would advice yo to try an anti allergic first
User :   ok what is that?
Doctor :   if the condition gets better then hypersensitivity to some unknwon matter would be the diagnosis
User :   will ice help with the swelling...
User :   it is very sore to the touch
User :   are you still there or am i out of time
Doctor :   yes.,
Doctor :   you can use ice
User :   ok...thank you I will go to the pharmacy tomorrow and ask they what anti allergic I can get over the counter...
Doctor :   good , if benadryl can be obtained it would be sufficient
User :   ok I have some of that here..I will try that tonight....thank you very much and have a good evening Dr.
Doctor :   Thanks for consulting me ,
Doctor :   bye for now
Doctor :   take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor